# SDR SWIA201437952

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 33,286 hours, 29,319 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD MOUNT LOWER BOLT ASSY GALLED.  SERVICE, R & R LT ENGINE FWD MOUNT LOWER BOLT ASSEMBLY IAW AMM.
